# SDR R61A201702110117

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 5,153 hours, 3,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR DISARM SIGN WAS UNREADABLE. MAINTENANCE ADJUSTED THE L2 DOOR ARM/DISARM FLAG IAW AMM AND OPS CHECKED GOOD.
